# SDR BSYA200600011

- Difficulty date: March 15, 2006
- Submitted: March 15, 2006
- Operation: Air carrier
- Aircraft: N33DK
- Make and model: Beech 58
- Aircraft serial: TH372
- Aircraft time: 13,265 hours, 13,265 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Rod
- Condition: Broken
- Location: Mlg
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON APPROACH INTO BDL PILOT HAD NO GEAR DOWN AND LOCK INDICATION, TRIED TO HAND CRANK NO HELP.  TRIED RESETTING CIRCUIT BREAKER THEN GEAR MOVED AND DOWN AND LOCK LIGHT CAME ON.  LANDED, NO PROBLEMS.  MAINTENANCE FOUND GEAR EXTEND/RETRACT RODS LEFT AND RIGHT BENT AND RIGHT ROD BROKEN IN HALF.  CAUSE UNKNOWN AT THIS TIME.
